# SDR C2XA07TY016

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 14,358 hours, 11,138 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Thermal Switch
- Condition: Tripped
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 2807,  F/A NOTED THERMAL SWITCH FOR GALLEY POPPED IN FLIGHT WITH ASSOCIATED BURNING ODOR.  AC RELEASED IAW MEL 25-60-02 (3) CAT D.
